# SDR CA050919006

- Difficulty date: August 31, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 7,153 hours
- Engine: Garrtt TFE7313R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 30730427
- Condition: Broken
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AS A/C WAS TAXIING FOR T/O, CREW LOST LT ENGINE OIL PRESSURE.  ENGINE WAS SHUTDOWN AND A/C WENT BACK TO GATE.  LT ENGINE OIL PUMP WAS FOUND DAMAGED.  PUMP WAS REPLACED BUT ENGINE COULD NOT START AS N1 FAN WAS NOT TURNING.  ENGINE WAS OPENED UP AND NR 1 BEARING OF PLANETARY GEARSHAFT ASSY WAS FOUND BROKEN.  PLANETARY GEARSHAFT ASSY WAS REPLACED AND ENGINE WAS FOUND SERVICEABLE.  AFTER THE INCIDENT, A/C CAME BACK TO MAIN BASE.  ENGINE OIL FILTER WAS CHECKED AND METAL PARTICLES WAS FOUND.  THE ENGINE OIL FILTER WAS REPLACED AND WHILE DOING ENGINE RUNS AFTER THE FILTER REPLACEMENT AND OIL PRESSURE ADJUSTMENT, THE ENGINE OIL PUMP BROKE AGAIN.  THE ENGINE WAS REPLACED WITH A LOANER UNIT.
